MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS CHEMISTRY PRODUCTS CKMB SLIDES; IN-VITRO DIAGNOSTICS

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS CHEMISTRY PRODUCTS CKMB SLIDES; IN-VITRO DIAGNOSTICS
Catalog Number 8001133
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that higher than expected vitros ckmb result was obtained from a single patient sample using vitros ckmb slide lot 4926-0279-3243 on a vitros xt3400 integrated system, when compared to results obtained using a non-vitros mass spectrometry result.The assignable cause of the event is unknown with the information provided.A vitros ckmb slide lot 4926-0279-3243 performance issue did not likely contribute to the event as historic quality control results were acceptable.In addition, continual tracking and trending of complaints has not identified any signals that would point to a potential systemic issue with vitros ckmb slide lot 4926-0279-3243.No diagnostic within-run precision testing was performed to assess the performance of the vitros xt3400 integrated system, therefore, a performance issue with the vitros xt3400 integrated system could not be ruled out as contributing to the event.It is possible an unknown sample interferent that affects the vitros ckmb assay but not the non-vitros mass spectrometry assay was the cause of the event, however, no additional interference testing was performed so this could not be confirmed.The customer provided no information concerning sample processing or handling of the correlation samples.Therefore, pre-analytical sample processing could not be ruled out as a contributing factor, as it was not possible to establish if the customer was following the sample collection device manufactures recommendation for sample centrifugation and cellular debris, due to poor sample preparation, was potentially present in the affected sample, although this could not be confirmed.
 
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report higher than expected vitros ckmb result was obtained from a single patient sample using vitros ckmb slide lot 4926-0279-3243 on a vitros xt3400 integrated system, when compared to results obtained using a non-vitros mass spectrometry result.Patient sample vitros ckmb result of >1500 u/l vs.The non-vitros result of 4.8 u/l biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected.The higher-than-expected vitros ckmb result was not reported from the laboratory and there was no allegation of patient harm as a result of this event.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number (b)(4) and reportability assessment (b)(4).

Brand Name
VITROS CHEMISTRY PRODUCTS CKMB SLIDES
Common Device Name
IN-VITRO DIAGNOSTICS
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS, INC.
513 technology boulevard
rochester NY 14626
Manufacturer Contact
nancy hewitson
100 indigo creek drive
rochester, NY 14626
5854534165
MDR Report Key24531044
Report Number1319809-2026-00020
Device Sequence Number8971994
Product Code JHS
UDI-Device Identifier10758750004294
UDI-Public(01)10758750004294(17)261001(11)250418(01)492602793243
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2026
Device Catalogue Number8001133
Device Lot Number4926-0279-3243
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Initial Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/18/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown